MathSciNet Relay Station
MathSciNet bibliographic data
MR62214 27.2X
De Giorgi, Ennio Su una teoria generale della misura $(r-1)$-dimensionale in uno spazio ad $r$ dimensioni. (Italian) Ann. Mat. Pura Appl. (4) 36, (1954). 191–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement